# SDR AALA201507169006

- Difficulty date: July 15, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 140N28255
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, R1 DOOR ASSIST BOTTLE CABLE TRAVEL TO SHORT, FAILED TEST.  ADJUSTED CABLES TRAVEL IAW AMM 52-11-32-404.  OPERATIONS CHECKED GOOD .940 TRAVEL.
